Quasiregular semigroups

Tadeusz Iwaniec, Gaven Martin

Research output: Contribution to journalArticlepeer-review

40 Scopus citations


We study the conformal mappings of a given measurable conformal structure on the Riemann sphere. We construct an example of a quasiregular self mapping of the n-sphere whose iterates have uniformly bounded dilatation with nonempty branch set. We describe the Fatou and Julia sets of this function and discuss the associated invariant measurable conformal structures as well as some simple dynamical properties. We thereby deduce that conformal mappings between the same measurable structure need not be locally homeomorphic.

Original languageEnglish (US)
Pages (from-to)241-254
Number of pages14
JournalAnnales Academiae Scientiarum Fennicae Mathematica
Issue number2
StatePublished - 1996

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Quasiregular semigroups'. Together they form a unique fingerprint.

Cite this